# SDR DALA1115299873

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 79 HAS CORROSION AROUND EDGES AND 2 EA HAT CHANNELS CRACKED PARTS RACK 22B.  REMOVED CORROSION FROM SEVERAL SPOTS IAW SRM 51-10-3.  ORIG MAT .020 REMOVED, .010 REMAINING, .010 FOUND TO BE OUT OF LIMITS. FABRICATED NEW FLOOR PANEL IAW ERA 490088-14 FOR WEB, HAT CHANNEL.  REQUIRED INSP COMPLETED.
